# SDR FDEA200906172130

- Difficulty date: June 17, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 70750009
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1640, LBL 49, WL 208.10 CORROSION FOUND AROUND FASTENER HOLES UPPER FLOORBEAM CHORD LOWER SIDE.  EVALUATE AND REPAIR.  FLOORBEAM SUPPORT CHORD AT STA 1640, LBL 49, WL 208.10 REPAIRED IAW EA F5310-129615, FUSELAGE-MAIN FRAME CORROSION ON FLOORBEAM UPPER CHORD AT BS 1640, LBL44, REPAIR.    REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
